The inverse scattering problem in the theory of elasticity
Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1586-1591
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_9_a12,
author = {M. Ismatov},
title = {The inverse scattering problem in the theory of elasticity},
journal = {Differencialʹnye uravneni\^a},
pages = {1586--1591},
year = {1988},
volume = {24},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_9_a12/}
}
M. Ismatov. The inverse scattering problem in the theory of elasticity. Differencialʹnye uravneniâ, Tome 24 (1988) no. 9, pp. 1586-1591. http://geodesic.mathdoc.fr/item/DE_1988_24_9_a12/